Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the congruences $ (p-1)!\equiv -1$ and $ 2\sp{p-1}\equiv 1\,({\rm mod}\,p\sp{2})$

Author: Erna H. Pearson
Journal: Math. Comp. 17 (1963), 194-195
MSC: Primary 10.06
MathSciNet review: 0159780
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.06

Retrieve articles in all journals with MSC: 10.06

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society